# SDR 20000817SH008

- Difficulty date: July 19, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVERREEN B747-200F RED ALERT DECLARED, SUSPECTED BLOWN WHEEL ON TAKEOFF HNL.  AIRCRAFT LANDED SAFELY WITH ALL WHEELS INFLATED.  HOWEVER, NR 11 MAIN WHEEL TREAD RE-CAPPING WAS FOUND MISSING.  DAMAGE TO PANELS AFT OF RT BODY GEAR WAS NOTED AND TEMPORARY REPAIRS CARRIED OUT BY EVERGREEN MECHANICS.   (X)
